# SDR AALA202208248691

- Difficulty date: August 13, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND BAFFLE CRACKED ON LEFT SIDE LOCATED AT STA 500 TO 500A AND LEFT BUTT LINE 21. REMOVED AND REPLACED BAFFLE PER BOEING DRAWING.
